Journal of Applied Mathematics

New Inequalities for Gamma and Digamma Functions

M. R. Farhangdoost and M. Kargar Dolatabadi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


By using the mean value theorem and logarithmic convexity, we obtain some new inequalities for gamma and digamma functions.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 264652, 7 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Farhangdoost, M. R.; Kargar Dolatabadi, M. New Inequalities for Gamma and Digamma Functions. J. Appl. Math. 2014 (2014), Article ID 264652, 7 pages. doi:10.1155/2014/264652.

Export citation